MathSciNet Relay Station
MathSciNet bibliographic data
MR2215457 57M50 (57N10)
Przeworski, Andrew A universal upper bound on density of tube packings in hyperbolic space. J. Differential Geom. 72 (2006), no. 1, 113–127.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement